MAUDE Adverse Event Report: CONTACT¿DETACH; CONTACT DETACH G29 110/6

CONTACT¿DETACH; CONTACT DETACH G29 110/6
Lot Number 5160345
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Tissue Damage (2104)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient reported an issue with the infusion set a few weeks prior.Reportedly, the steel cannula broke off, while it was inside the patient's body.The blood glucose was 369 mg/dl and there were traces of ketones in the blood at the time of this event.The patient took medical consultation to get the cannula surgically removed from the body.The health care professional removed the cannula from the patient's body.No further information available.

Brand Name
CONTACT¿DETACH
Common Device Name
CONTACT DETACH G29 110/6
MDR Report Key8513221
Report Number3003442380-2019-01130
Device Sequence Number11202921
Product Code FPA
UDI-Device Identifier05705244003330
UDI-Public05705244003330
Combination Product (Y/N)N
PMA/510(K) Number
K041545
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Lot Number5160345
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2017
Initial Report FDA Received Date04/15/2019
Patient Sequence Number1